On Spectral Asymptotics for a Family of Finite-Dimensional Perturbations of Operators of Trace Class

Abstract

Spectral asymptotics for a family of finite-dimensional perturbations of operators of trace class are found. The results are used to find exact asymptotics of small ball probabilities in the Hilbert norm for finitedimensional perturbations of Gaussian functions. As an example, Durbin processes appearing in the study of empirical processes with estimated parameters are considered.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    M. Sh. Birman and M. Z. Solomjak, Spectral Theory of Self-Adjoint Operators in Hilbert Space (Reidel, Dordrecht, 1987; Lan’, St. Petersburg, 2010).

    Google Scholar 

  2. 2.

    A. I. Nazarov, Theory Probab. Appl. 54 (2), 203–216 (2010).

    MathSciNet  Article  Google Scholar 

  3. 3.

    L. V. Kantorovich and V. I. Krylov, Approximate Methods of Higher Analysis (Gostekhizdat, Moscow, 1950; Wiley, New York, 1964).

    Google Scholar 

  4. 4.

    S. Sukhatme, Ann. Math. Stat. 43, 1914–1926 (1972).

    MathSciNet  Article  Google Scholar 

  5. 5.

    E. Titchmarsh, The Theory of Functions, 2nd ed. (Oxford Univ. Press, London, 1958).

    Google Scholar 

  6. 6.

    M. A. Lifshits, Lectures on Gaussian Processes (Lan’, St. Petersburg, 2016) [in Russian].

    Google Scholar 

  7. 7.

    W. Li, J. Theor. Probab. 5 (1), 1–31 (1992).

    Article  Google Scholar 

  8. 8.

    P. Billingsli, Billingsley, Convergence of Probability Measures (Wiley, New York, 1968).

    Google Scholar 

  9. 9.

    J. Durbin, Ann. Stat. 1 (2), 279–290 (1973).

    Article  Google Scholar 

  10. 10.

    A. I. Nazarov and Yu. P. Petrova, Theory Probab. Appl. 60 (3), 460–480 (2016).

    MathSciNet  Article  Google Scholar 

  11. 11.

    Yu. P. Petrova, Zap. Nauchn. Semin. POMI 466, 211–233 (2017).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yu. P. Petrova.

Additional information

Original Russian Text © Yu.P. Petrova, 2018, published in Doklady Akademii Nauk, 2018, Vol. 481, No. 5.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Petrova, Y.P. On Spectral Asymptotics for a Family of Finite-Dimensional Perturbations of Operators of Trace Class. Dokl. Math. 98, 367–369 (2018). https://doi.org/10.1134/S1064562418050204

Download citation